# SDR FDEA201006192107

- Difficulty date: June 19, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 40,827 hours, 30,637 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 53FX13661
- Condition: Corroded
- Location: Bs 600-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED STA 720A PLUS 10" BL0. REMOVED (2EA) SEAT TRACK SECTIONS FROM BS 600-720A AND 720A-740 IAW SRM 51-30-2.  LOCATED AND DRILLED (2EA) SEAT TRACKS SECTIONS MATERIAL IAW SRM 53-10-2 FIG 7A REV D AND 51-30-5. INSTALLED (2EA) SEAT TRACK SECTIONS IAW SRM 51-30-2 REV 103.
